Cases of N-acetylcysteine overdose have been reported before. In some cases, these overdoses have led to death if an anaphylactoid reaction was present. A healthy 30-month-old girl allegedly ingested acetaminophen at 418 mg/kg. Because the emergency physician feared the time of ingestion might not be accurate, he decided to start the 20.5-hour intravenous N-acetylcysteine protocol 8 hours after ingestion. He mistakenly prescribed the maximum milliliter-per-kilogram volume of the dextrose 5% diluent for the milliliter-per-kilogram volume of N-acetylcysteine 20% to be administered. Five hours after the error was detected (19.5 hours postingestion), the patient started developing myoclonus on the left side of her body, with left eye deviation. This condition persisted intermittently for 3 hours despite treatment with diazepam, lorazepam, and phenytoin. A first computed tomographic scan result was normal. A few hours later, she sustained shorter recurrences of the myoclonus. At 30 hours after ingestion, she started to have irregular breathing and became unresponsive to pain. A repeated computed tomographic scan showed diffuse cerebral edema. A postmortem examination showed the presence of acute anoxic encephalopathy with marked cerebral edema and the beginning of uncal herniation that confirmed the clinical diagnosis of intracranial hypertension and brain death. A cumulative intravenous dose of 2,450 mg/kg of N -acetylcysteine was associated with status epilepticus, intracranial hypertension, and death in a child.